MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, BORDERED, 6X6

Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, BORDERED, 6X6
Catalog Number MSCEX66EP
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported issue with the item sticking to a scab when not supposed to be with item optifoam gentle ex, bordered, 6x6.The customer did not provide a sample, the supplier was asked to investigate the lot reported, and questions were relayed to the customer for further investigation; however, no response was received.The complaint could not be confirmed; cause was documented as "sample required to determine cause." trending was reviewed and there have been no additional complaints for this item in the last 24 months; the complaint rate is 0%, and the division will continue to monitor trending through the quarterly trend reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "sticking to scab when its not supposed to be".

Brand Name
MEDLINE
Common Device Name
OPTIFOAM GENTLE EX, BORDERED, 6X6
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50551851
Report Number1417592-2026-30184
Device Sequence Number21483032
Product Code NAD
UDI-Device Identifier30888277652648
UDI-Public30888277652648
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCEX66EP
Device Lot NumberRX23722
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown